브랜드: Pfizer
상품코드: 애드빌PM-200-1
적립포인트: 1
재고현황: 재고있음
$49.97

수량

Advil PM, 200 Caplets

애드빌PM-200정

*각종 통증해소는 물론 편안하게 깊은 잠을 유도합니다.

*이제품에는 진통제와 수면제 성분이 들어있으므로 취침전 1회 사용하십시요

복용법:

*12세이상~성인: 취침30분전에 1-2정을 복용

주의: 24시간내에 2정이상 복용금지


복용금지-주의사항

1.메일 술을 3잔이상 드시는분

2.진통제성분인 "이부프로펜"에 알러지가 있는분

3.위출혈이 의심되는경우 복용을 중단하고 의사와상담

4. 3일이상 해열되지 않거나

5. 10일이상 지속되는 통증이 나타날경우

6.처방약을 복용중인경우


Advil PM, 200 Caplets
Features:
Ibuprofen 200 mg./ Diphenhydramine Citrate 38 mg.
Pain Reliever (NSAID)/Nighttime Sleep-Aid

Why Advil® PM?

When aches and pains keep you up, Advil® PM helps you get the healing sleep you need.

Advil® PM combines the #1 selling pain reliever* with a soothing sleep aid, so you can fall asleep faster and stay asleep longer.


Advil® PM gives you a better night's sleep because you'll spend less time lying awake with annoying aches and pains, and more time getting hours of restful sleep.



상품평 쓰기

상품평을 쓰시려면 로그인하시거나 회원가입 해주세요.

상품문의

애드빌PM-200 - 애드빌PM-200

참고: HTML은 변환되지 않습니다.
관심상품